# SDR 2004F00096

- Difficulty date: March 25, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N584
- Make and model: Doug MD-11F
- Aircraft serial: 584
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26094712
- Part serial: B0875
- Condition: Fractured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL/ BRAKE ASSEMBLY RETURNED TO SHOP SEIZED, FOUND THAT 11 WHEEL ROTOR DRIVE KEYS WERE FRACTURED (SENDING DRIVE KEYS 2609731 TO MFG. FOR ANALYSIS)
